Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: (more) Wellbutrin side effects?

Posted by Sunie on May 11, 2001, at 21:12:54

In reply to Re: (more) Wellbutrin advice Leighwit, posted by Paige on May 11, 2001, at 17:56:46

Well, I thought I was doing great on this drug, but today has been really rough. I woke up this morning with my two front teeth aching mildly. I ignored it, took my dose (150 just up from 100 yesterday in the am) and went about my day. The aching has grown rapidly worse, and I'm getting swelling in the gums.

Has this happened to anyone else? Will it pass? Is it even from the Wellbutrin? Seems like it to me... I've never had problems with my gums or teeth like this before. :-(

What I'm really worried about is that this might be a sign of allergy or something. I also have a weird and intense pressure in my head.

Any comments? I'm kinda freaked out by this one.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sunie thread:62367
URL: http://www.dr-bob.org/babble/20010507/msgs/62550.html